Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On certain bounded solutions of $ g\ast \mu =f$

Authors: A. M. Fink and W. R. Madych
Journal: Proc. Amer. Math. Soc. 75 (1979), 235-242
MSC: Primary 45A05; Secondary 45M05
MathSciNet review: 532143
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, under certain conditions, bounded solutions g of $ g \ast \mu = f$ are asymptotically almost periodic.

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling. Sur une classe de fonctions presque-periodiques, C. R. Acad. Sci. Paris 255 (1947), 326-328. MR 0021146 (9:29f)
  • [2] A. M. Fink, Almost periodic differential equations, Lecture Notes in Math., vol. 377, Springer-Verlag, Berlin and New York, 1974. MR 0460799 (57:792)
  • [3] G. S. Jordan and R. L. Wheeler, Linear integral equations with asymptotically almost periodic solutions, J. Math. Anal. Appl. 52 (1975), 454-463. MR 0410311 (53:14061)
  • [4] W. R. Madych, Absolute summability of Fourier transforms on $ {R^n}$, Indiana Univ. Math. J. 25 (1976), 467-479. MR 0410253 (53:14003)
  • [5] R. K. Miller, Nonlinear Volterra integral equations, Benjamin, Menlo Park, 1971. MR 0511193 (58:23394)
  • [6] N. M. Rivière, The Fourier method in approximation theory (unpublished lecture notes).
  • [7] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45A05, 45M05

Retrieve articles in all journals with MSC: 45A05, 45M05

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society